# SDR C2XA00BT038

- Difficulty date: June 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 140FL01D3Y1
- Condition: Intermittent
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 2967 - CREW REPORTED, AFTER GEAR RETRACTED, RIGHT MAIN UNLOCK LIGHT ILLUMINATED INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE UPLOCK BOX PROXIMITY SWITCH.  AIRCRAFT RETURNED TO SERVICE.  (M)
